# SDR FDEA202110272643

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 74,562 hours, 26,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTING STRIKE DAMAGE ON SECTION 43, ON STA 580, 4.5" IB OF STR 29R DAMAGE WRITTEN UP ON WRI   53-00-6925 REPAIR WORKED ON SEQ 6 W/O 81650. CARD WRITTEN FOR RDR/SRD REPAIRED LIGHTING STRIKE DAMAGE ON SECTION 43 ON STA 580 4.5" I/B OF STR 29R REF 757 SRM 53-00-01-2R   ON SEQ CARD 6 SEE JPF FOR ALL COMPLETED WORK STEPS.
